# SDR ASAA2016112819264

- Difficulty date: November 28, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 10,791 hours, 3,525 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYP444
- Condition: Failed
- Location: Nr 2 Vsv
- Part time: 12,568 hours, 4,132 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONG TERM FAULT CODE 75-10392. THE NR 2 ENGINE VSV POSITION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED. LONG TERM FAULT 75-10392. THE VSV POSITION SIGNAL IS OUT OF RANGE.   ACCOMPLISHED ALTERNATE DEACTIVATION IAW CHAPTER 5 TABLE 3 ITEM 8 FOR LEADING EDGE DEVICES & THRUST REVERSER. REMOVED AND REPLACED THE NR 2 ENGINE VSV ACTUATOR IAW  AMM 75-31-01-000-802-F00 AND AMM 75-31-01-400-802-F00.  REVERSED ALTERNATE DEACTIVATION OF LEADING EDGE DEVICES & THRUST REVERSER IAW CHAPTER 5 TABLE 3 ITEM 8. ACCOMPLISHED ACTUATOR INSTALLATION TESTS LISTED IN THE POWERPLANT REF TABLE TEST 3A LEAK AND OPS CHECKED GOOD.
